# SDR FDEA201204141402

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 51,267 hours, 24,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK COLLAR BROKEN.  R & R L-1 DOOR HOLD OPEN LOCK IAW MM REF 52-11-08-8.  OPS CHECKED GOOD.  OK FOR SERVICE.
